, Volume 88, Issue 1-3, pp 1-23

Nice equations for nice groups

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

Nice trinomial equations are given for unramified coverings of the affine line in nonzero characteristicp with PSL(m,q) and SL(m,q) as Galois groups. Likewise, nice trinomial equations are given for unramified coverings of the (once) punctured affine line in nonzero characteristicp with PGL(m,q) and GL(m,q) as Galois groups. Herem>1 is any integer andq>1 is any power ofp.

This work was partly supported by NSF grant DMS 91-01424 and NSA grant MDA 904-92-H-3035.